People remember her as the queen of comedy. Lucille Ball lightened the hearts of millions with her charming humor and quirky style. Portraying the wife of Desi Arnez on the television show "I Love Lucy", she had physical comedy down to a science of seamless follies. Sometimes referred to as clumsy, Lucille Ball never showed any physical limitations impeding her ability to raise a smile, chuckle or laugh. That is why it is so hard to believe that she had rheumatoid arthritis, or so the rumor goes. Did Lucile Ball have rheumatoid arthritis or not? You be the judge.
According to some uncorroborated sources , Lucille Ball was stricken with an acute attack of "rheumatoid arthritis" at the age of 17 in 1928 while working as a Hattie Carnegie model. She reportedly was feeling ill and feverish with possibly pneumonia when severe, sudden leg pains began. During that day and age, medicine was not very far advanced. In fact, the test for rheumatoid factor would not be discovered for anoth...
I have migraines that cause my face to go numb, both my legs to go weak and get pins and needles and burning sensations. I can have altered sensation in both my feet and legs at the same time, this usually only lasts for short periods of time but happens on and off with twitching in the numb areas. Sometimes this can make it difficult to walk. I can also get a tingling tongue. I also sometimes get stabbing eye pain. I never feel sick or light sensitive but I have stabbing like pains in my head, like an electrical bolt. I have had repeat brain MRI on a T3 machine which have been normal. I never usually get severe headache just more weird sensations in my head.
Can migraine cause both legs to go numb at the same time? Or both arms at the same time? I was told migraine is only one sided? I have had spinal MRI and this is normal too.
Thank you for any info. Cheers, Eleanor.
Although the headache and many of the other sy...
Hand-foot syndrome (HFS), or Palmar-Plantar Erythrodysesthesia (PPE), is a side effect of some types of chemotherapy and other medicines used to treat breast cancer. Hand-foot syndrome is a skin reaction that occurs when a small amount of the medication leaks out of capillaries (small blood vessels), usually on the palms of the hands and soles of the feet. When the medication leaks out of the capillaries, it can damage the surrounding tissues. Hand-foot syndrome can be painful and can affect your daily living.
Symptoms of hand-foot syndrome include:
tingling, burning, or itching sensation
redness (resembling a sunburn)
In severe cases of hand-foot syndrome you may have:
cracked, flaking, or peeling skin
blisters, ulcers, or sores appearing on your skin
difficulty walking or using your hands
The following breast cancer medications can cause hand-foot syndrome:
Xeloda (chemical name: capecitabine)
Adrucil (chemical name: 5-f...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.